On the radiation pattern of the L-shaped wire antenna

A. Andújar, J. Anguera, C. Puente, A. Pérez

    Producció científica: Article en revista indexadaArticleAvaluat per experts

    4 Cites (Scopus)

    Resum

    An objective of the present study is to make a physical insight into the radiation properties of an L-shaped wire antenna. More specifically, the study is focused on the effects of the antenna geometry over the characteristic radiation pattern of an L-shaped wire antenna. Regarding the basic equations for the radiated field, three main regions according to the length-height ratio of an L-shaped wire antenna have been determined. The said regions depict the geometrical boundaries where the L-shaped wire antenna loses its characteristic monopole-type radiation pattern. In this sense and relating to the aspect ratio of the L-shaped antenna, the said radiation properties can be easily varied in order to achieve a half isotropic radiation pattern or even, a patch-type radiation pattern. Thus, the method described herein demonstrates that simple modifications applied to the geometry of a basic structure, allow obtaining radiation properties associated to more complex structures.

    Idioma originalAnglès
    Pàgines (de-a)91-105
    Nombre de pàgines15
    RevistaProgress In Electromagnetics Research M
    Volum6
    DOIs
    Estat de la publicacióPublicada - 2009

    Fingerprint

    Navegar pels temes de recerca de 'On the radiation pattern of the L-shaped wire antenna'. Junts formen un fingerprint únic.

    Com citar-ho